# SDR SWAA2025081199251

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 57,885 hours, 30,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH AFT FUSELAGE EMERGENCY EXIT LIGHT INOP.    REPLACED LH AFT FUSELAGE EMERGENCY EXIT LIGHT IAW AMM 33-51-04-960-801 TEST IS OK.
